Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 4, 2017, 7:43 AM CDT for 10 counties in Illinois. It was in force for 8 hr. 34 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2017, 7:43 AM CDT (12:43 UTC)
- Expired
- May 4, 2017, 3:45 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Christian County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:00 AM CDT | FLOOD | Charleston, IL | TOWN BRANCH AT 6TH AND 7TH STREET AND RILEY CREEK AT RT. 316 2-3 FEET ABOVE OVERBANK STAGE. |
| May 4, 8:00 AM CDT | HEAVY RAIN 1.97 | Arthur, IL | 24 HOUR TOTAL |
| May 4, 8:00 AM CDT | HEAVY RAIN 2.84 | Shelbyville, IL | 24 HOUR TOTAL |
| May 4, 9:00 AM CDT | FLOOD | Lovington, IL | WATER OVER IL-32 BETWEEN LOVINGTON AND SULLIVAN. SOCIAL MEDIA REPORT |
| May 4, 9:00 AM CDT | HEAVY RAIN 4.8 | Lerna, IL | SOCIAL MEDIA REPORT |
| May 4, 9:50 AM CDT | FLOOD | Camargo, IL | IL-130 CLOSED FROM CAMARGO NORTH TO US-150 NEAR URBANA. SOCIAL MEDIA REPORT |
| May 4, 9:50 AM CDT | FLOOD | Rantoul, IL | PARTS OF US-136 CLOSED DUE TO FLOODING. SOCIAL MEDIA REPORT |
| May 4, 9:50 AM CDT | FLOOD | Shelbyville, IL | PARTS OF IL-128 CLOSED BOTH NORTH AND SOUTH OF SHELBYVILLE. SOCIAL MEDIA REPORT |
| May 4, 9:50 AM CDT | FLOOD | Windsor, IL | IL-32 CLOSED NORTH OF WINDSOR. SOCIAL MEDIA REPORT |
| May 4, 10:30 AM CDT | HEAVY RAIN 1.95 | 2 N Homer, IL | UPDATED TOTAL SINCE WEDNESDAY AM |
| May 4, 10:40 AM CDT | FLOOD | 1 Sw Willard Airport, IL | WATER OVER DUNCAN RD JUST SOUTH OF COUNTY ROAD 1000N. SOCIAL MEDIA REPORT |
| May 4, 11:00 AM CDT | HEAVY RAIN 6 | Charleston, IL | GAUGE OVERFLOWING. SOCIAL MEDIA REPORT |
| May 4, 11:25 AM CDT | HEAVY RAIN 3.75 | Paris, IL | SOCIAL MEDIA POST |
| May 4, 11:30 AM CDT | HEAVY RAIN 2.3 | Allerton, IL | TOTAL SINCE YESTERDAY |
| May 4, 12:00 PM CDT | FLOOD | Broadlands, IL | FLOODING OF ROADS NEAR HIGH SCHOOL |
| May 4, 12:00 PM CDT | FLOOD | Indianola, IL | FLOODING ON SOME AREA ROADS |
| May 4, 12:00 PM CDT | FLOOD | Sidell, IL | WATER ON SOME AREA ROADS |
| May 4, 12:00 PM CDT | FLOOD | Stonington, IL | SEVERAL ROADS FLOODED. SOCIAL MEDIA POST |
| May 4, 12:00 PM CDT | HEAVY RAIN 2.97 | 4 Nw Mode, IL | STORM TOTAL |
| May 4, 12:20 PM CDT | HEAVY RAIN 4.8 | Humboldt, IL | SOCIAL MEDIA POST |
| May 4, 12:30 PM CDT | HEAVY RAIN 1.26 | 1 Nw Harristown, IL | 24-HOUR TOTAL....SWOP REPORT |
| May 4, 12:45 PM CDT | HEAVY RAIN 3.19 | Allenville, IL | STORM TOTAL SO FAR |
| May 4, 1:00 PM CDT | HEAVY RAIN 2.4 | Cooks Mill, IL | STORM TOTAL. HADS MESONET |
| May 4, 1:00 PM CDT | HEAVY RAIN 3.12 | 1 Ese Cowden, IL | STORM TOTAL. HADS MESONET |
| May 4, 1:19 PM CDT | HEAVY RAIN 2.35 | 1 Ne Chesterville, IL | STORM TOTAL. HADS MESONET |
| May 4, 1:20 PM CDT | HEAVY RAIN 2.86 | Hindsboro, IL | STORM TOTAL. APRS MESONET |
| May 4, 1:23 PM CDT | HEAVY RAIN 2.89 | Shelbyville, IL | STORM TOTAL. HADS MESONET |
| May 4, 2:00 PM CDT | HEAVY RAIN 1.63 | Willard Airport, IL | STORM TOTAL |
| May 4, 2:00 PM CDT | HEAVY RAIN 1.82 | Vermilion County Airpor, IL | STORM TOTAL |
| May 4, 2:00 PM CDT | HEAVY RAIN 3.37 | 4 Se Seymour, IL | TOTAL AT BONDVILLE CLIMATE REFERENCE NETWORK STATION |
| May 4, 2:00 PM CDT | HEAVY RAIN 3.43 | Coles County Airport, IL | STORM TOTAL |
| May 4, 2:15 PM CDT | FLOOD | 3 N Hammond, IL | A FEW ROADS CLOSED ACROSS THE SOUTHERN PART OF THE COUNTY |
| May 4, 2:15 PM CDT | FLOOD | Blue Mound, IL | SOME ROAD CLOSURES DUE TO FLOODING |
| May 4, 2:30 PM CDT | HEAVY RAIN 2.02 | 2 N Homer, IL | STORM TOTAL SO FAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
071
WGUS53 KILX 041243
FFWILX
ILC019-021-029-041-045-115-139-147-173-183-042045-
/O.NEW.KILX.FF.W.0012.170504T1243Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
743 AM CDT THU MAY 4 2017
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Coles County in east central Illinois...
Christian County in central Illinois...
Edgar County in east central Illinois...
Moultrie County in central Illinois...
Shelby County in central Illinois...
Piatt County in central Illinois...
Vermilion County in east central Illinois...
Champaign County in east central Illinois...
Douglas County in east central Illinois...
Macon County in central Illinois...
* Until 345 PM CDT Thursday
* At 741 AM CDT, trained weather spotters reported heavy rain across
the warned area. Up to two inches of rain have already fallen, and
another inch or two of rain will be possible. Flash flooding is
already occurring on county roads in southern Moultrie County and
more flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Champaign, Decatur, Danville, Charleston, Mattoon, Rantoul,
Taylorville, Paris, Monticello, Shelbyville, Tuscola, Sullivan,
Urbana, Savoy, Mahomet, Pana, Mount Zion, Hoopeston, St. Joseph and
Forsyth.
This includes the following highways...
Interstate 57 between mile markers 180 and 257.
Interstate 72 between mile markers 126 and 182.
Interstate 74 between mile markers 161 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
3922 8914 3935 8914 3935 8953 3964 8953
3976 8942 3975 8942 3981 8922 4005 8912
4006 8875 4027 8858 4028 8846 4040 8846
4040 8794 4049 8793 4049 8753 3948 8753
$$
Shimon2 follow-up statements
729
WGUS73 KILX 041622
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1122 AM CDT THU MAY 4 2017
ILC019-021-029-041-045-115-139-147-173-183-042045-
/O.CON.KILX.FF.W.0012.000000T0000Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Christian-Edgar-Moultrie-Shelby-Piatt-Vermilion-Champaign-
Douglas-Macon-
1122 AM CDT THU MAY 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
COLES...CHRISTIAN...EDGAR...MOULTRIE...SHELBY...PIATT...VERMILION...
CHAMPAIGN...DOUGLAS AND MACON COUNTIES...
At 1120 AM CDT, flooding continues across a large part of east
central Illinois, in response to 2 to 5 inches of rain that has
fallen since yesterday. The heaviest rainfall over the last 24 hours
was focused on the Effingham to Paris corridor. An unofficial report
of 6 inches of rain was recently received in Charleston. Many roads
are either closed or have standing water on them. This includes
highway 136 in Rantoul, highway 130 between Camargo and Urbana,
highway 128 north and south of Shelbyville, and highway 32 between
Lovington and Windsor. Parts of state highways 16, 316 and 130 in
Coles and Moultrie Counties are also seeing standing water, and
several smaller roads are closed due to the ongoing flooding.
Radar at 1120 AM indicates that areas south of a Shelbyville to
Paris line will soon see a break in the rain develop, but additional
rainfall will move in during the afternoon. Further north toward
Decatur, Champaign and Danville, periods of moderate to heavy rain
will continue through midday.
This includes the following highways...
Interstate 57 between mile markers 180 and 257.
Interstate 72 between mile markers 126 and 182.
Interstate 74 between mile markers 161 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
3922 8914 3935 8914 3935 8953 3964 8953
3976 8942 3975 8942 3981 8922 4005 8912
4006 8875 4027 8858 4028 8846 4040 8846
4040 8794 4049 8793 4049 8753 3948 8753
$$
Geelhart726
WGUS73 KILX 042048
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
348 PM CDT THU MAY 4 2017
ILC019-021-029-041-045-115-139-147-173-183-042058-
/O.EXP.KILX.FF.W.0012.000000T0000Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Christian-Edgar-Moultrie-Shelby-Piatt-Vermilion-Champaign-
Douglas-Macon-
348 PM CDT THU MAY 4 2017
...THE FLASH FLOOD WARNING FOR COLES...CHRISTIAN...EDGAR...
MOULTRIE...SHELBY...PIATT...VERMILION...CHAMPAIGN...DOUGLAS AND MACON
COUNTIES HAS EXPIRED...
Flooding continues to be a problem in many areas, but a rapid
increase in water levels is not anticipated. Because of the lack of
flash flooding expected, this warning was converted to an areal
flood warning, which will be in effect until 3:45 pm Friday.
LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
3922 8914 3935 8914 3935 8953 3964 8953
3976 8942 3975 8942 3981 8922 4005 8912
4006 8875 4027 8858 4028 8846 4040 8846
4040 8794 4049 8793 4049 8753 3948 8753
$$
GeelhartWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:22 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 4, 6:22 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 622 AM CDT Thu May 4 2017 .SHORT TERM...(Today and tonight) ISSUED AT 323 AM CDT Thu May 4 2017 Deep and slow moving storm system currently to the south/southwest over Central Arkansas this morning continues to bring plenty of rain to the region. Rain this morning heaviest to the south and east of the IL River Valley. This general area expected to continue to see rain through today and slowly shift eastward through the overnight. General instability is limited and forecast soundings keep a very weak lapse rate over the FA should limit thunder...though proximity of the low/trof later this afternoon could result in some scattered thunder mainly S of I-70. Windy day expected with a tightening pressure gradient as well as the wind just off the surface in excess of 30 kts mixing down with some of the showers/rain. Not quite to wind advisory criteria...but will have to be watched with the 12z soundings to see some of the momentum transfer potential. Flash Flood Watch remains in place with more rain expected throughout the day and saturated ground in place...and another inch or so possible today. Cool temps with all the cloud cover and rain...similar tonight until the rain moves out...with winds staying up through the overnight hours. .LONG TERM...(Friday through Wednesday) ISSUED AT 323 AM CDT Thu May 4 2017 No significant changes to the forecast as the models are painting similar pictures with the slow movement of the deep low through the Ohio River Valley through the end of the week. Rain chances extending through Friday in the south and east. Sunshine in the west slowly trying to bring temps back up to low 60s in the west on Friday...and across the entire area on Saturday. Warmer temps under the western ridge start to edge into the Midwest behind the slow exiting trough...with sunshine trying to rebound the temps to more springlike conditions. Prev solutions brought another round of precip to at least eastern IL...potentially over the weekend...and the 00Z ECMWF is even more heavy handed with that wave...but Saturday forecast has only minimal pops for lack of confidence. Windy conditions expected to continue Saturday in the wake of the system. Winds come around to include a more southerly component for the beginning of next week...with a slow increase in temperatures. Pops kept to a minimum in the extended forecast until the end of next week. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 609 AM CDT Thu May 4 2017 Not much of a shift in the forecast...mainly rain... PIA on the edge of the showers now...eventually SPI will follow suit as the showers drift eastward. Taking the cigs down to IFR in some locations...and bouncing btwn IFR and VFR in others. Strong winds, gusting to 30-35kts later today...between the pressure gradient and showers mixing down some higher gusts from just off the surface. Keeping winds up through the overnight hours. Previous guidance tried to hint at a LLWS issue...but has been marginal after midnight tonight and very low confidence so for now it has been left out. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for ILZ042>057-061>063- 066>068-071>073. && SHORT TERM...HJS LONG TERM...HJS AVIATION...HJS
Hazardous weather outlook, May 4, 6:07 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 607 AM CDT Thu May 4 2017 ILZ027>031-036>038-040-041-051100- Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 607 AM CDT Thu May 4 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Minor flooding should recede along the Spoon River near London Mills today. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Moderate flooding will continue along the Illinois River through the entire period. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042>057-061-051100- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion- 607 AM CDT Thu May 4 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Periods of moderate to heavy rainfall will occur today and tonight. Areas of flash flooding may develop due to rains falling on saturated soils. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Light rain is expected to linger on Friday. Storm total rainfall of 2 to 3 inches will be common, with amounts in excess of 3 inches possible along a line from Shelbyville, to Mattoon, to Paris. The heavy rain on top of already saturated soil will aggravate ongoing flooding. Minor to moderate flooding will continue along portions of the Illinois, Sangamon, and Vermilion Rivers, as well as Salt Creek. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, any reports of flooding or heavy rainfall would be appreciated. ILZ062-063-066>068-071>073-051100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 607 AM CDT Thu May 4 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Periods of moderate to heavy rainfall will occur today and tonight. Areas of flash flooding may develop due to rains falling on saturated soils. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Light rain will linger on Friday. Storm total rainfall of 2 to 3 inches will be common, with amounts in excess of 3 inches possible along I-70. The heavy rain on top of already saturated soil will aggravate ongoing flooding. Minor to moderate flooding will continue along portions of the Wabash, Little Wabash, and Embarras Rivers. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, any reports of flooding or heavy rainfall would be appreciated. Shimon
In the hours before
Local storm report, May 4, 6:19 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
619 AM CDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
05/04/2017 M1.32 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
05/04/2017 M1.34 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, May 4, 6:57 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
657 AM CDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN SULLIVAN 39.60N 88.61W
05/04/2017 M1.95 INCH MOULTRIE IL TRAINED SPOTTER
24 HOUR TOTAL
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
05/04/2017 M2.28 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN PANA 39.39N 89.08W
05/04/2017 M2.27 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, May 4, 7:08 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
708 AM CDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN DANVILLE 40.14N 87.62W
05/04/2017 M1.25 INCH VERMILION IL EMERGENCY MNGR
SINCE 4 PM WEDNESDAY. MODERATE RAIN CONTINUES.
0645 AM HEAVY RAIN 3 S DANVILLE 40.10N 87.62W
05/04/2017 M1.37 INCH VERMILION IL EMERGENCY MNGR
STORM TOTAL...MODERATE RAIN CONTINUES
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
05/04/2017 M1.80 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MATTOON 39.48N 88.37W
05/04/2017 M2.14 INCH COLES IL MESONET
STORM TOTAL SO FAR
0700 AM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
05/04/2017 M2.37 INCH COLES IL ASOS
STORM TOTAL SO FAR
&&
25Local storm report, May 4, 7:24 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
05/04/2017 M1.63 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
05/04/2017 M2.22 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
05/04/2017 M1.82 INCH DOUGLAS IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
05/04/2017 M2.31 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, May 4, 7:28 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD SULLIVAN 39.60N 88.61W
05/04/2017 MOULTRIE IL TRAINED SPOTTER
NUMEROUS COUNTY ROADS FLOODED IN THE SOUTHERN HALF OF
MOULTRIE CO.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:45 AM CDT | Flash Flood Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 8 hr |
| May 4, 3:39 PM CDT | Areal Flood Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 24 hr |
| May 4, 3:45 PM CDT | Areal Flood Warning | ILX | Champaign, Christian, Coles, Douglas, Edgar, Macon and 4 more | 24 hr |
Nearby
Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.